# SDR DALA2017081606251

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,285 hours, 28,329 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Corroded
- Location: Stairwell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD STAIRWELL DOOR.  THE DOOR WAS REPAIRED IAW ETI-17-17-132, REV 2,  AND ER/A 559570-14, REV ORIG.
